# SDR AALA201705129017

- Difficulty date: April 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111068203
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 IN OPEN FASTENER HOLE OF WINDSHIELD SIDE POST AT -Y1292. REPAIRED WINDSHIELD FRAME IAW EA  269133.
